# SDR ASOA2015091613863

- Difficulty date: September 16, 2015
- Submitted: October 6, 2015
- Operation: Air carrier
- Aircraft: N879AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7600
- Aircraft time: 31,253 hours, 28,828 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 605
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND AT 605.00 AND FROM 26L-26R BOTH FWD & AFT SIDES OF FRAME.  BEGAN REMOVAL OF CORROSION REF SRM 51-21-06 DAMAGE IS OUT OF LIMITS REF SRM 53-00-00. FABRICATED SPLICE ANGLES 4 & 5 IAW REO DWG 601R-53-61-5559, REV.  COMPLIED WITH REO 601R-53-61-5559, REV A.  RECEIVED AND COMPLIED WITH ECTC REO 601R-53-61-5559, REV B.  COMPLIED WITH REO 601R-53-61-5559.  RECEIVED AND COMPLIED WITH ECTC REO 601R-53-61-5559, REV C.
